MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ARTICUL/EZE BALL 32 +13 BLK; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 ARTICUL/EZE BALL 32 +13 BLK; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-24-000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient dislocated when putting pie in the fridge.Second hip revision due to dislocation.Original surgery done (b)(6) 2018, revision done (b)(6) 2021 swapped neutral liner to +410° and a +5 head to a 13 head.Patient felt stable when reduced with original implants.Surgeon contemplated leaving the implants because he could not dislocate when performing rom.He decided to swap for a constrained liner with longest head possible.Doi: (b)(6) 2021, dor: (b)(6) 2021, (right hip).
 
Event or Problem Description
Questions: with regards to this, please confirm if any of the following information is available: a.Patient's name: b.Please confirm if there was any depuy product involved in previous revisions due to dislocation? if yes, please provide product and lot details.Or if this was previously reported, please provide the complaint number? answers: a.Patient name: (b)(6).B.Original implants: altrx neutral liner 50x32 mm (ref (b)(4) ,lot j86w18) and articul/eze 32 +1 head (ref (b)(4), lot d20110192).The products explanted in the mdr were from her first revision, swapping the neutral liner to the +410° and a +13 head.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ARTICUL/EZE BALL 32 +13 BLK
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12569751
Report Number1818910-2021-21846
Device Sequence Number3487565
Product Code JDI
UDI-Device Identifier10603295033202
UDI-Public10603295033202
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K883460
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-24-000
Device Catalogue Number136524000
Device Lot NumberD17022009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer10/11/2021
10/29/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date10/18/2021
11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 32IDX50OD; ARTICUL/EZE BALL 32 +13 BLK; ALTRX +4 10D 32IDX50OD; ARTICUL/EZE BALL 32 +13 BLK
Outcome Attributed to Adverse Event Required Intervention;